# SDR 97ZZZX2959

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46936
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley
- Part number: ARH01451
- Condition: Broken
- Location: Lt Wing Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LOOP WAS FOUND IN LEFT WING A4 SLAT EXTEND CABLE P/N ARH 7024-607 AT THE LT OUTBOARD SLAT DRIVE MECHANISM (FIG 1).  FURTHER INVESTIGATION FOUND PULLEY STRUCTURE (FIG 2).  ALSO, THE CABLE AT THE A4 SLAT DRIVE TRACK PULLEY WAS FOUND TO BE OUTSIDE THE CABLE GUARD (FIG 3).  FINAL INVESTIGATION REVEALED PULLEY MOUNT BRACKET ARH0145-1 HAD ONE RETAINING BOLT PN 71658-5-42 MISSING (FIG 4).
